# SDR Q2SA20190522418

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 57,202 hours, 36,006 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601937
- Part serial: 93032096
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT GROUNDED. ELECTRICAL SMOKE SMELL @ FL 340. MCP FAILED VNAV AND LNAV. ALL INDICATIONS FAILED TO INPUTS.  MCP REMOVED AND REPLACED MCP 22-11-34-004-003 AND -004. DFCS MCP BITE TEST GOOD IAW AMM 22-11-34-745-001. ACFT OK FOR SERVICE. PILOT STATED THAT SMELL DISSAPATED ONCE AUTO PILOT WAS DISENGAGED. APPLIED ACFT POWER TO SYSTEMS FOR 4 HOURS WITH NO SMELL AFTER MCP WAS REPLACED. PERFORMED GVI OF FLIGHT DECK PANELS AND LIGHTING. NO DEFECTS NOTED.
